# SDR HALA2009090100425

- Difficulty date: September 1, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,338 hours, 30,800 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT WING LOWER SKIN AT W/S 782, STRINGER L10.  CORROSION REMOVED IAW SRM 51-10-02/OG-01. REV. 81, ITEM 13-14 A(A).  REMOVAL CONFIRMED BY VISUAL INSPECTION WITH 10X MAGNIFYING GLASS. RESTORED PROTECTIVE SURFACES.
